On extending the theory of Cesàro summability

Marvin Barsky

Annales Polonici Mathematici (1970)

  • Volume: 23, Issue: 3, page 179-200
  • ISSN: 0066-2216

How to cite


Marvin Barsky. "On extending the theory of Cesàro summability." Annales Polonici Mathematici 23.3 (1970): 179-200. <http://eudml.org/doc/265132>.

author = {Marvin Barsky},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {3},
pages = {179-200},
title = {On extending the theory of Cesàro summability},
url = {http://eudml.org/doc/265132},
volume = {23},
year = {1970},

AU - Marvin Barsky
TI - On extending the theory of Cesàro summability
JO - Annales Polonici Mathematici
PY - 1970
VL - 23
IS - 3
SP - 179
EP - 200
LA - eng
UR - http://eudml.org/doc/265132
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.